# SDR HEEA0011158

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: HL924
- Make and model: Bell 412
- Aircraft serial: 33197
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 214175257105
- Condition: Faulty
- Location: Fuel Qty
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QTY INDICATOR FAULTY.  CANNOT CALIBRATE DIGITAL READ OUT TO ZERO.
